MAUDE Adverse Event Report: CATH TEMPO 5F MP A1 125CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CATH TEMPO 5F MP A1 125CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451506P0
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During prep, it was found that there was an air leakage at the interface of a 5f 125cm tempo catheter.The device was immediately replaced with a new unknown product.There was no reported patient injury.The device was used for a renal arteriography which was moderately tortuous, calcified and stenosed.There were no difficulties removing the product from the packaging.There were no damaged to the device packaging.The device was handled according to the instruction for use (ifu).The device was flushed with no difficulties during prep.The device will not be returned for evaluation.The hospital has chosen to report this as an adverse event to the national medical products administration (nmpa) directly.No other information was provided.The device was not returned for analysis.A product history record (phr) review of lot 17987977 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Based on the information provided, it is not possible to draw a clinical conclusion between the device and the reported event.Without the return of the device for analysis, the reported customer event ¿catheter (body/shaft)- leakage - during prep¿ could not be confirmed and the exact root cause could not be determined.Procedural/handling factors may have contributed to the reported event.Per the instructions for use (ifu), which is not intended as a mitigation of risk, do not use open or damaged packages.Exposure to temperatures above 54°c (130°f) may damage the catheter.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.For all catheters: keep the catheter filled with either flushing solution or contrast medium while the catheter is in the vascular system and consider the use of systemic heparinization.Forcibly aspirate and flush the catheter with heparinized saline solution at least once every two minutes.¿ neither the phr review nor the information available suggests that the reported failure could be related to the manufacturing process of the unit.Therefore, no corrective or preventative actions will be taken at this time.
 
Event or Problem Description
During prep, it was found that there was an air leakage at the interface of a 5f 125cm tempo catheter.The device was immediately replaced with a new unknown product.There was no reported patient injury.The device was used for a renal arteriography which was moderately tortuous, calcified and stenosed.There were no difficulties removing the product from the packaging.There were no damaged to the device packaging.The device was handled according to the instruction for use (ifu).The device was flushed with no difficulties during prep.The device will not be returned for evaluation.The hospital has chosen to report this as an adverse event to the national medical products administration (nmpa) directly.No other information was provided.

Brand Name
CATH TEMPO 5F MP A1 125CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12122454
Report Number9616099-2021-04685
Device Sequence Number4764075
Product Code DQO
UDI-Device Identifier10705032008358
UDI-Public10705032008358
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number451506P0
Device Catalogue Number451506P0
Device Lot Number17987977
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/06/2021
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Weight42